I've had a sever headache for 2 days now. Excedrin has always worked for me but not this time. I've also had dizziness and weakness off and on. And my left teeth have been hurting for about 3 weeks now. And I just recently got over swimmer's ear. Anybody think all of this could be related to one thing? Was about to go to dentist for teeth (have been out of town) but now I have this other stuff so not sure if should see doctor instead or maybe both.
7 Jan 2013
I wonder if you have a sinus infection? Sinus infections can cause headache, dizziness and pain in the teeth, especially the upper teeth. You may or may not have nasal drainage. Sometimes the mucus is so thick in the sinus that you dont have any drainage. You need to get an exam by your Dr first. He can tell you if you need a dentist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
So I took it this morning... now I wasn't feeling good earlier and when i came home from work I had a really bad headache and took one Excedrin ...
2 answers • 21 Aug 2009
1 answer • 14 Mar 2010
... pain. My concer is that if I can have any future problens taking it every day
2 answers • 12 Nov 2010
Will excedrin tension headache be back on the market soon?
1 answer • 19 Feb 2012
I was 16 unfortunately I just dealt with them as best I could with excedrin, i'm 27 now and they seem to have gotten 100 times worse, I just ...
3 answers • 29 Oct 2015